Nagoya Mathematical Journal

On a problem of Chevalley

Hideo Kuniyoshi

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 8 (1955), 65-67.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799621

Mathematical Reviews number (MathSciNet)
MR0069160

Zentralblatt MATH identifier
0065.02602

Subjects
Primary: 09.1X

Citation

Kuniyoshi, Hideo. On a problem of Chevalley. Nagoya Math. J. 8 (1955), 65--67. https://projecteuclid.org/euclid.nmj/1118799621


Export citation

References

  • [1] K. Masuda On a problem of Chevalley, this journal. Mathematical Institute Tolioku University, Sendai